On approximate solution of nonlinear operator equations

被引:0
作者
V. P. Tanana
机构
来源
Siberian Mathematical Journal | 1998年 / 39卷
关键词
Hilbert Space; Exact Solution; Approximate Solution; Operator Equation; Satisfy Condition;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:1017 / 1025
页数:8
相关论文
共 4 条
[1]  
Tikhonov A. N.(1963)On solution of ill-posed problems and the regularization method Dokl. Akad. Nauk 151 501-504
[2]  
Ivanov V. K.(1963)Ill-posed problems Mat. Sb. 61 211-223
[3]  
Tanana V. P.(1977)Solution of operator equations of the first kind with multivalued operators, and their application Izv. Vyssh. Uchebn. Zaved. Mat. 7 87-93
[4]  
Tanana V. P.(1995)On a criterion for convergence of the residual method Dokl. Akad. Nauk 343 22-24